Flarin® 200mg soft capsules. Contains ibuprofen. Relief from rheumatic or muscular pain, also for the relief of pain of non-serious arthritic conditions (caused by swelling, stiffness and inflammation of joints), joint pain, back pain. Always read the label.
Flarin® Joint & Muscular Pain Relief 200mg Soft Capsules. Contains Ibuprofen. Relief from rheumatic or muscular pain, joint pain, back pain. Always read the leaflet.
Can I take Ibuprofen tablets during pregnancy?
If you’re pregnant then you should not take ibuprofen or ibuprofen lysine unless it’s prescribed by your doctor, especially if you’ve over 30 weeks.
It is thought that ibuprofen may be linked to some birth defects when taken during pregnancy and that it may even be linked to miscarriage when taken during early pregnancy.
If you think you need to take ibuprofen while you’re pregnant, you should speak to your doctor so they can help you to make the best decision for both you and your baby.
When you’re looking for alternative pain relief during your pregnancy, paracetamol is usually recommended by doctors and pharmacists as it’s much safer.
Can I take Ibuprofen tablets for a headache?
Ibuprofen tablets are a good way to manage headaches, migraines, and other everyday aches and pains.
Some other reasons why people use ibuprofen include:
Toothache or other dental pain
Symptoms of cold and flu
Can you take ibuprofen with cold and flu tablets?
When taking a ‘cold and flu’ medicine, it’s important to check what the active ingredients are to make sure they don’t interact with any other medicines you might be taking.
Whether you can take ibuprofen with your cold and flu medicine may depend on whether that also contains ibuprofen.
Make sure not to take two products containing ibuprofen as you may exceed the recommended dose.
Can children take ibuprofen?
Most children can take ibuprofen, but it’s important to consider their age when deciding the formula to take.
From the age of 3 months your child can take ibuprofen in a liquid form; tablets, capsules and chewables are suitable from the age of 7, and granules from the age of 12.
Ibuprofen isn’t suitable for all children, so check with your doctor or pharmacist before giving ibuprofen to your child.
What are NSAIDs?
NSAID stands for non-steroidal anti-inflammatory drugs, which are a type of medicine typically used to relieve pain, reduce inflammation, and a high temperature.
They are given to people who are suffering from pain, whether it be from a headache to something long-term like arthritis.
You can buy NSAIDs over the counter or on prescription, and you might recognize some like ibuprofen and naproxen.